# SDR AU981242

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3AF34C74
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 5741110204
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR PIN CRACKED.
